Translator Disclaimer
December 2014 On large deviations for small noise Itô processes
Alberto Chiarini, Markus Fischer
Author Affiliations +
Adv. in Appl. Probab. 46(4): 1126-1147 (December 2014). DOI: 10.1239/aap/1418396246

Abstract

The large deviation principle in the small noise limit is derived for solutions of possibly degenerate Itô stochastic differential equations with predictable coefficients, which may also depend on the large deviation parameter. The result is established under mild assumptions using the Dupuis-Ellis weak convergence approach. Applications to certain systems with memory and to positive diffusions with square-root-like dispersion coefficient are included.

Citation

Download Citation

Alberto Chiarini. Markus Fischer. "On large deviations for small noise Itô processes." Adv. in Appl. Probab. 46 (4) 1126 - 1147, December 2014. https://doi.org/10.1239/aap/1418396246

Information

Published: December 2014
First available in Project Euclid: 12 December 2014

zbMATH: 1305.60019
MathSciNet: MR3290432
Digital Object Identifier: 10.1239/aap/1418396246

Subjects:
Primary: 60F10, 60H10
Secondary: 34K50, 60J60

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 4 • December 2014
Back to Top